# SDR SWAA2013011711542

- Difficulty date: January 4, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 9958000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT STA 65.5, GUSSETT I/B OF FLAP TRACK ROLLERS CRACKED.  REPAIRED ROLLERS IAW SRM.
